<< Previous Issue Journal of the Korean Mathematical Society (Vol. 42, No. 6) Next Issue >>
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1111—1322
Spectral dualities of $MV$-algebras
Tae Ho Choe, Eun Sup Kim, and Young Soo Park
MSC numbers : 03B50, 06D35
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1111—1120
Error estimates of nonstandard finite difference schemes for generalized Cahn-Hilliard and Kuramoto-Sivashinsky equations
Sang Mok Choo, Sang Kwon Chung, and Yoon Ju Lee
MSC numbers : 35G25, 65M06, 65M12, 65M15
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1121—1136
Global existence and stability for Euler-Bernoulli beam equation with memory condition at the boundary
Jong Yeoul Park and Joung Ae Kim
MSC numbers : 35B40, 35L75, 74K10, 39A11
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1137—1152
$R$-homomorphisms and $R$-homogeneous maps
Yong Uk Cho
MSC numbers : Primary 16Y30, 16N40, 16S36
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1153—1167
The properties of the transversal Killing spinor and transversal twistor spinor for Riemannian foliations
Seoung Dal Jung and Yeong Bong Moon
MSC numbers : 53C12, 53C27, 57R30
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1169—1186
Asymptotic number of general cubic graphs with given connectivity
Gab-Byung Chae
MSC numbers : Primary 05A16, 05A20
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1187—1203
Eigenvalues of countably condensing admissible maps
In-Sook Kim
MSC numbers : 47J10, 47H09, 54C60
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1205—1213
On the increments of a $d$-dimensional Gaussian process
Zhengyan Lin and Kyo-Shin Hwang
MSC numbers : 60F15, 60G15
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1215—1230
Conservative minimal quantum dynamical semigroups generated by noncommutative elliptic operators
Changsoo Bahn and Chul Ki Ko
MSC numbers : 46L55, 46L57, 47D07
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1231—1249
Graphs with one hole and competition number one
Suh-Ryung Kim
MSC numbers : 05C20, 05C38, 05C69, 05C75
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1251—1264
Limit behaviors for the increments of a $d-$dimensional multi-parameter Gaussian process
Yong-Kab Choi, Zhengyan Lin, Hwa-Sang Sung, Kyo-Shin Hwang, and Hee-Jin Moon
MSC numbers : 60F15, 60G15
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1265—1278
Brill-Noether divisors on the moduli space of curves and applications
Edoardo Ballico and Claudio Fontanari
MSC numbers : 14H10, 14H51
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1279—1285
Key exchange protocol using matrix algebras and its analysis
Soojin Cho, Kil-Chan Ha, Young-One Kim, and Dongho Moon
MSC numbers : 15A24, 94A60
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1287—1309
Corner singularity at the multiple junction of the electric transmission
Hi Jun Choe, Kyong Yop Park, and Ayoung Sohn
MSC numbers : 35J05
J. Korean Math. Soc. 2005 Vol. 42, No. 6, 1311—1322

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd